IMI Interdisciplinary Mathematics InstituteCollege of Arts and Sciences

Spectral Radius and Degree Sequences of Uniform Hypergraphs

  • Oct. 6, 2017
  • 2:30 p.m.
  • LeConte 310

Abstract

Let $\mathcal{A}(H)$ be the adjacency tensor of an $r$-uniform hypergraph $H$. Denote by $\rho(H)$ the spectral radius of $\mathcal{A}(H)$. In this paper, we present a lower bound on $\rho(H)$ in terms of vertex degrees and we characterize the extremal hypergraphs attaining the bound, which solves a problem posed by Nikiforov [V. Nikiforov, Analytic methods for uniform hypergraphs, Linear Algebra Appl. 457 (2014) 455-535].

© Interdisciplinary Mathematics Institute | The University of South Carolina Board of Trustees | Webmaster
USC